# SDR CALA0800266

- Difficulty date: March 26, 2008
- Submitted: March 28, 2008
- Operation: Air carrier
- Aircraft: N18350
- Make and model: Boeing 7373T0
- Aircraft serial: 23588
- Aircraft time: 59,740 hours, 20,808 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Fitting
- Part number: 311A12155
- Condition: Corroded
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE PYLON RIGHT FITTING HAS CORROSION INSIDE BUSHING HOLE.  REPAIRED NR 2 ENGINE PYLON RIGHT FITTING IAW EC/RA 5450-01735 AND PACE EA350-54-001.
